Mine did that for the first 6 weeks or so after starting SW. My skin is generally quite dry and I have never had many spots. But the first few weeks on SW, it went mental, spots everywhere, especially my chin area.
i did too and i went to my doc and got a topical gel called duac ........ all was good the first night it cleared loads
but by the time i woke up after the second application i have taken an allergic reaction to the steriod /antibiotic in it and my face and neck is red raw i am gutted cause im goin to the mtv awards on sunday and i hope its cleared so i can put make up on.
Its really sore too
my advice is drink plenty of water.... your body is just flushing out all the badness and toxins now you are eating healthy.
Are you drinking loads of water. Mine has thankfully started to clear up. Are you using any products on it? Could you try a facial scrub or face mask. The clay ones are good if your skin is greasy because the clay absorbs the oil. Have you tried products that are designed for oily/greasy skin and to clear up spots?xx